A non linear model for a sexually transmitted disease with contact tracing. - Archive ouverte HAL Access content directly
Journal Articles IMA Journal of Mathematics Applied in Medicine and Biology Year : 2002

A non linear model for a sexually transmitted disease with contact tracing.

(1, 2) , (3, 4)
1
2
3
4

Abstract

A non-linear model is developed for an epidemic with contact tracing, and its dynamic is studied. We present the data for the Cuban HIV/AIDS epidemic and fit the non-linear model, we obtain estimates for the size of the Cuban HIV epidemic, and for the mean time for detecting a person that is infected with HIV.

Dates and versions

hal-00263895 , version 1 (13-03-2008)

Identifiers

Cite

Hector de Arazoza, Rachid Lounes. A non linear model for a sexually transmitted disease with contact tracing.. IMA Journal of Mathematics Applied in Medicine and Biology, 2002, 19 (3), pp.221-234. ⟨10.1093/imammb/19.3.221⟩. ⟨hal-00263895⟩
109 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More